# SDR AALA20140327005

- Difficulty date: March 26, 2014
- Submitted: March 28, 2014
- Operation: Air carrier
- Aircraft: N628AA
- Make and model: Boeing 757223
- Aircraft serial: 24586
- Aircraft time: 72,984 hours, 25,974 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 17D BOTH RED LIGHT EMERGENCY LIGHTS INOPERATIVE.  RECONNECTED SEAT 17D EMERGENCY LIGHT WIRE BUNDLE NEXT TO BULKHEAD.  OPERATIONS CHECKED NORMAL.
